# SDR R61A2023082700460

- Difficulty date: August 27, 2023
- Submitted: August 27, 2023
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 18,617 hours, 12,733 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, L/H H-STAB RIB 12 FOUND CRACKED. : L/H H-STAB RIB 12 HAS BEEN REPLACED UNDER TASK CARD / EO: 170EO-55-10-0004_1 ( ALSO SEE NRC 4501476-3000-0079 AND 4501477-3000-0027).
